Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The maximal semilattice decomposition of a semigroup


Author: Mario Petrich
Journal: Bull. Amer. Math. Soc. 69 (1963), 342-344
MathSciNet review: 0147569
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford, Review of [6], Math. Reviews 17 (1956), 584.
  • 2. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • 3. David McLean, Idempotent semigroups, Amer. Math. Monthly 61 (1954), 110–113. MR 0060505
  • 4. Takayuki Tamura and Naoki Kimura, On decompositions of a commutative semigroup, Kōdai Math. Sem. Rep. 6 (1954), 109–112. {Volume numbers not printed on issues until Vol. 7 (1955).}. MR 0067106
  • 5. Gabriel Thierrin, Sur quelques propriétés de certaines classes de demi-groupes, C. R. Acad. Sci. Paris 239 (1954), 1335–1337 (French). MR 0065551
  • 6. Miyuki Yamada, On the greatest semilattice decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 59–62. MR 0074428
  • 7. M. Yamada, A remark on periodic semigroups, Sci. Rep. Shimane Univ. 9 (1959), 1-5.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10912-X